# SDR ARWA20030508

- Difficulty date: May 27, 2003
- Submitted: July 24, 2003
- Operation: Air carrier
- Aircraft: N784AL
- Make and model: Doug DC-8-63F
- Aircraft serial: 46135
- Aircraft time: 76,358 hours, 23,938 cycles
- Engine: Pwa JT3D*
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fitting
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N/R  421.  DURING "C" CHECK INSPECTION THE FOLLOWING WAS FOUND; RT MAIN LANDING GEAR WHEEL WELL STATION 879, L-24R FITTING WITH CORROSION AND 3 INCH CRACK.  REMOVED AND REPLACED FITTING OF R/H MAIN LANDING GEAR WHEEL WELL STA 879, L-24R IAW SRM 51-1-20D AND SRM 53-1-0.
